Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS North Platte, NE

June 6, 2014McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 3:05 PM CDT for McPherson County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:05 PM CDT (20:05 UTC)
Expired
Jun 6, 2014, 3:45 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County McPherson County, NE

The radar

The North Platte radar (KLNX), 59 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KLBF 062005
SVRLBF
NEC117-062045-
/O.NEW.KLBF.SV.W.0095.140606T2005Z-140606T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 345 PM CDT

* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
  SOUTHWEST OF TRYON...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  TRYON...SCHNICK LAKE AND BIG LAMUNYON FLATS.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 187 AND 209.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 24 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4173 10122 4171 10071 4140 10094 4140 10135
TIME...MOT...LOC 2006Z 206DEG 29KT 4147 10122

HAIL...1.75IN
WIND...<50MPH

$$
CDC
3 follow-up statements
536 
WWUS53 KLBF 062020
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI JUN 6 2014

NEC117-062045-
/O.CON.KLBF.SV.W.0095.000000T0000Z-140606T2045Z/
MCPHERSON NE-
320 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON COUNTY UNTIL 345 PM CDT...

AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
TRYON...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
TRYON AND BIG LAMUNYON FLATS.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 187 AND 209.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 25 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4155 10129 4173 10122 4171 10071 4150 10087
TIME...MOT...LOC 2020Z 206DEG 29KT 4157 10115

HAIL...1.75IN
WIND...<50MPH

$$
CDC
907 
WWUS53 KLBF 062026
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI JUN 6 2014

NEC117-062045-
/O.CON.KLBF.SV.W.0095.000000T0000Z-140606T2045Z/
MCPHERSON NE-
326 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON COUNTY UNTIL 345 PM CDT...

AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
TRYON...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN MCPHERSON COUNTY.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 187 AND 209.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 26 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4155 10129 4173 10122 4171 10071 4150 10087
TIME...MOT...LOC 2027Z 206DEG 29KT 4162 10112

HAIL...1.75IN
WIND...60MPH

$$
225 
WWUS53 KLBF 062041
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT FRI JUN 6 2014

NEC117-062051-
/O.EXP.KLBF.SV.W.0095.000000T0000Z-140606T2045Z/
MCPHERSON NE-
341 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCPHERSON COUNTY WILL
EXPIRE AT 345 PM CDT/245 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4155 10129 4173 10122 4171 10071 4150 10087
TIME...MOT...LOC 2041Z 206DEG 29KT 4172 10105

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:05 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 6, 2:05 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
205 PM CDT FRI JUN 6 2014

.SYNOPSIS...
ISSUED AT 359 AM CDT FRI JUN 6 2014

H5 ANALYSIS THIS MORNING HAS A FAIRLY ZONAL PATTERN ACROSS THE
WESTERN AND CENTRAL CONUS. ELONGATED HIGH PRESSURE WAS ANCHORED
ALONG THE SRN TIER OF STATES. AN AREA OF LOW PRESSURE WAS NOTED
OVER NR SASKATCHEWAN. THIS FEATURE IS EXPECTED TO DEEPEN AS IT
TRACKS TOWARD HUDSON BAY OVER THE NEXT 24 TO 36 HRS. BEHIND THIS
FEATURE...A TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS THE NORTH
CENTRAL CONUS...WITH A DECENT COLD FROPA EXPECTED ACROSS THE NRN
PLAINS OVER THE NEXT 24 HRS. AT THE SURFACE...A COLD FRONT
EXTENDED FROM NORTHWESTERN MINNESOTA...INTO CENTRAL SD...INTO
EAST CENTRAL WYOMING. A COUPLE OF CONVECTIVE COMPLEXES WERE
IMPACTING THE CENTRAL AND NRN PLAINS THIS MORNING. THE FIRST WAS
OVER NWRN SD AND A SECOND EXTENDED FROM EAST CENTRAL COLORADO
INTO NWRN KS. AS OF 3 AM CDT...UNDER MOSTLY CLEAR
SKIES...TEMPERATURES RANGED FROM 53 AT NORTH PLATTE TO 63 AT
OGALLALA.

&&

.UPDATE...
ISSUED AT 1148 AM CDT FRI JUN 6 2014

FORECAST HAS BEEN UPDATED TO ACCOUNT FOR PRECIPITATION TRENDS.
SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED IN AN AREA OF
CONVERGENCE OVER THE EASTERN PANHANDLE. ELSEWHERE MID LEVEL WARM
AIR ADVECTION AND STEEP LOW LEVEL LAPSE RATES HAVE BROUGHT ON A
FAIRLY DENSE CUMULUS FIELD FROM SOUTHWEST INTO CENTRAL NEBRASKA.
MOISTURE TRANSPORT WILL INCREASE ACROSS THE AREA THIS AFTERNOON SO
EXPECT THE ACTIVITY TO THE WEST TO CONTINUE TO INCREASE IN
COVERAGE...THEN WILL SHIFT EAST THIS AFTERNOON AND EVENING AS A
SHORTWAVE TROUGH NOW OVER NORTHWEST COLORADO PUSHES INTO NEBRASKA.
CONTINUE TO MONITOR CHANCES FOR STRONG TO SEVERE STORMS TODAY.
DOES LOOK LIKE AS THE SHORTWAVE TO THE WEST MOVES CLOSER TO HELP
ENHANCE ACTIVITY DEVELOPING OVER THE PANHANDLE STORMS SHOULD
INTENSIFY. DEEP LAYER SHEAR IS MARGINAL...BUT MAY BE ENOUGH TO
SUPPORT ORGANIZATION FOR SOME STRONGER STORMS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT FRI JUN 6 2014

SHORT TERM FORECAST CHALLENGES ARE PRECIPITATION CHANCES IN
ASSOCIATION WITH AN APPG COLD FRONT AND MID LEVEL
DISTURBANCE...THEN TEMPERATURES. FOR TODAY...AN APPROACHING COLD
FRONT IS EXPECTED TO APPROACH NORTHWESTERN NEBRASKA...AND IS
EXPECTED TO BE POSITIONED ACROSS THE NORTHERN PANHANDLE INTO
WESTERN PORTIONS OF CHERRY COUNTY BY 00Z SATURDAY. AT THE SAME
TIME...AN APPROACHING MID LEVEL DISTURBANCE FROM WYOMING AND JET
STREAK ACROSS THE DAKOTAS...WILL INCREASE LIFT ACROSS WESTERN
NEBRASKA THIS MORNING...TRANSITIONING EAST THIS AFTERNOON. WITH
SURFACE HEATING...AND SOME RESPECTABLE DEEP LAYER WIND
SHEAR...THERE IS A THREAT FOR SOME SEVERE STORMS LATER TODAY. THE
THREAT WILL BE MOST PRONOUNCED SOUTH OF THE FRONT...OR GENERALLY
SOUTH OF A LINE FROM ANTIOCH TO CODY. CAPES SOUTH OF THIS
FEATURE...WILL REACH 1000 TO 2000 J/KG LATER THIS
AFTERNOON...COUPLED WITH DEEP LAYER SHEAR OF 30 TO 40 KTS...COULD
MAKE FOR SOME STRONG TO MARGINALLY SEVERE STORMS LATER THIS
AFTERNOON AND EVENING. STORM SEVERITY WILL DIMINISH QUICKLY NORTH
OF THE FRONT THIS EVENING INTO THE OVERNIGHT HRS WITH SHOWERS A
THREAT LATE INTO THE OVERNIGHT. MUCH COOLER AIR WILL PUSH INTO
THE FORECAST AREA OVERNIGHT WITH H85 TEMPS AS LOW AS 4C OVER THE
NERN NEBRASKA PANHANDLE. FORTUNATELY CLOUD COVER AND LOW LEVEL
MOISTURE...SHOULD PREVENT TEMPS FROM REACHING THE LOWER 40S IN
THE NORTHWEST TONIGHT. EVEN WITH THE CLOUD COVER...OVERNIGHT LOWS
WILL BE IN THE UPPER 40S TO LOWER 50S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI JUN 6 2014

UNSEASONABLY COOL AND WET WEEKEND WITH A SLOW WARM UP TO MORE
SEASONAL TEMPS NEXT WEEK.

CANADIAN HIGH PRESSURE SLIDES SOUTH ACROSS THE NORTHERN PLAINS ON
SATURDAY. AHEAD OF THE HIGH...EASERLY/SOUTHEASTERLY WINDS WILL
RETURN SOME BETTER MOISTURE AND DEW PTS RISE TO AROUND 50. RAIN
CHANCES EARLY IN THE MORNING ON SATURDAY...THEN SKIES WILL SEE
SOME PEAKS OF SUN FOR THE AFTERNOON. THE HIGH TEMPS ON SATURDAY
WILL BE INTO THE 60S TO AROUND 70.

SUNDAY A STRONG DISTURBANCE WILL MOVE ACROSS THE CWA. MODELS IN
DECENT AGREEMENT WITH RAIN CHANCES IN THE NW EARLY...WITH THE
ACTIVITY SLIDING SOUTHEAST DURING THE DAY. PRECIP WILL GENERALLY
BE RAIN SHOWERS...WITH AFTERNOON HEATING...ALBEIT LIMITED DUE TO
CLOUDS AND SHOWERS...POSSIBLY CREATING SOME MORE INSTABILITY AND
A BETTER CHANCE FOR THUNDERSTORMS.

MONDAY INTO TUESDAY A WARM UP TO MORE SEASONAL TEMPS IS EXPECTED.
AS THE WARM FRONT LIFTS ACROSS THE AREA...MAY SEE SOME WAA
SHOWERS...HOWEVER MOISTURE IS LIMITED AND LIKELY ONLY TO SEE AN
INCREASE OF CLOUDS.

REST OF THE EXTENDED LOOKS MORE LIKE A TYPICAL SUMMER TIME ACTIVE
PATTERN. A COLD FRONT WILL PUSH ACROSS THE AREA WED NIGHT THEN
STALL TO THE SOUTH. SHOWER CHANCES ASSOCIATED WITH THE BOUNDARY
PASSAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 104 PM CDT FRI JUN 6 2014

THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS
AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE
PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL
CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID
LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA.
SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF
TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL
MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS
THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS
LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING
TO IMPROVE BY LATE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BROOKS
SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...BROOKS
Hazardous weather outlook, Jun 6, 2:34 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT FRI JUN 6 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-071945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
234 PM CDT FRI JUN 6 2014 /134 PM MDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE OVER WESTERN AND INTO CENTRAL NEBRASKA
THIS AFTERNOON AND EVENING AS THE FRONT ADVANCES ACROSS THE
OUTLOOK AREA. SOME STORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. THE
PRIMARY THREAT FOR SEVERE STORMS IS WEST OF A LINE FROM NAPER TO
ERICSON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY
NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO
DETERMINE THE DEGREE OF SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED YET THIS AFTERNOON AND EARLY
EVENING...WITH ANY REPORTS OF LARGE HAIL AND STRONG WINDS
APPRECIATED.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Jun 6, 1:54 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             10 NNE HYANNIS          42.13N 101.69W
06/06/2014  E1.25 INCH       CHERRY             NE   PUBLIC

&&

BROOKS
Local storm report, Jun 6, 2:13 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 W CODY                42.94N 101.37W
06/06/2014  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 6, 2:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
219 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     CODY                    42.94N 101.25W
06/06/2014  E60 MPH          CHERRY             NE   TRAINED SPOTTER

&&

MARTIN
Special weather statement, Jun 6, 2:26 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
226 PM CDT FRI JUN 6 2014

NEZ036-037-062015-
LOGAN NE-MCPHERSON NE-
226 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND LOGAN
COUNTIES UNTIL 315 PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RINGGOLD...OR 9 MILES WEST
OF STAPLETON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STAPLETON...
  GANDY...
  TARBOZ LAKE...
  SHANKLIN BLUFF...
  BROWN LAKE...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 126.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 214 AND 233.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KNUTSVIG
Local storm report, Jun 6, 2:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             4 S ELI                 42.88N 101.44W
06/06/2014  E1.75 INCH       CHERRY             NE   TRAINED SPOTTER

            PEA SIZE TO GOLF BALL SIZE HAIL ONGOING.

&&

CCOLE
Local storm report, Jun 6, 2:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 E OGALLALA            41.13N 101.62W
06/06/2014  E1.00 INCH       KEITH              NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:40 AM CDTRiver Flood WarningLBFDeuel, Keith6 days
Jun 6, 12:52 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan43 min
Jun 6, 1:12 PM CDTTornado Warning Tornado observedLBFCherry, Sheridan23 min
Jun 6, 1:17 PM CDTSevere Thunderstorm WarningLBFCherry, Grant40 min
Jun 6, 1:18 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jun 6, 1:28 PM CDTSevere Thunderstorm WarningLBFGrant28 min
Jun 6, 1:40 PM CDTTornado WarningLBFCherry35 min
Jun 6, 2:01 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 6, 2:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 6, 2:39 PM CDTSevere Thunderstorm WarningLBFKeith51 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker41 min
Jun 6, 2:55 PM CDTSevere Thunderstorm WarningLBFCherry, Keya Paha50 min
Jun 6, 3:01 PM CDTFlash Flood WarningLBFCherry6 hr
Jun 6, 3:24 PM CDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas48 min
Jun 6, 3:31 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 6, 3:45 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 3:59 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 6, 4:20 PM CDTFlash Flood WarningLBFCherry6 hr
Jun 6, 4:30 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 4:43 PM CDTSevere Thunderstorm WarningLBFBrown, Rock47 min
Jun 6, 5:12 PM CDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 6, 5:25 PM CDTSevere Thunderstorm WarningLBFLincoln65 min
Jun 6, 5:30 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins3 hr
Jun 6, 5:52 PM CDTSevere Thunderstorm WarningLBFLincoln38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.